I started taking Lexapro last Fall after I stared having PVC's/PAC's. I've been on it now for awhile but really haven't noticed any decrease in my Palps. As many of you know these skipped beats can have a mind of their own. The one thing that does help me relax when my palps are bad is ativan as needed 1 to 2 mg. So my question is is it really necessary to keep taking the Lexapro? It may be decreasing my overall anxiety but my palps seem to come on when they please.
i don't really notice a decrease in my palps....but my anit-depressants makes me calm also...i would throw myself in constant panic attacks over my darn heart....so i think the meds really do help...hopefully my heart will settle down soon and then i can get off the meds...but if it helps with your anxiety then i would advise to stay on them a bit longer...cause you got to focus on living other than your heart....!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.